Research ArticleOpen accessIn the abstractOn a Problem Connected with Navier-stokes Equations in Non Cylindrical DomainsJ. Limaco, S. B. de Menezes, C. Vaz, J. F. MontenegroJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,610 accessesView PDFCite
225 articles for “Existence”
Set a search alertAlso matching:2 special issues
Research ArticleOpen accessIn the abstractAn Investigation into the Use of the Least Significant Bit Substitution Technique in Digital WatermarkingKevin Curran, Xuelong Xi, Roisin ClarkeAmerican Journal of Applied Sciences, Vol. 2, Issue 3 · 31 Mar 2005 · 7,469 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Causal Relationship and Macroeconomic Activity: Empirical Results From European UnionChaido Dritsaki, Antonios AdamopoulosAmerican Journal of Applied Sciences, Vol. 2, Issue 2 · 28 Feb 2005 · 7,854 accessesView PDFCite
Research ArticleOpen accessIn the abstractActive Faulting and Quaternary Landforms Deformation Related to the Nain FaultAbolghasem Gourabi, Mojtaba YamaniAmerican Journal of Environmental Sciences, Vol. 7, Issue 5 · 2 Nov 2011 · 7,823 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Sixtic Lacunary Spline Solutions of Second Order Initial Value ProblemJwamer Karwan Hama FarajJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,763 accessesView PDFCite